# SDR CKSA96171

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND: CABIN:  SEAT TRACK AT FS 1880 RBL 34 CORRODED.  REMOVED CORROSION IAW B747 SRM 51-10-01, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED TRACK IAW 51-10-01 AND 51-30-2.  CORROSION TASK CARD NR C53-210-01 PART 4 OF 8 TASK CARD NR 76192.
